# SDR SWIA202265199

- Difficulty date: February 1, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDERNEATH GIRT BAR FITTINGS AT SERVICE DOOR LOWER THRESHOLD FS319.70 TO FS349.00 STR17R    (C-CHECK RO 3-25-22)   REMOVED LOWER THESHOLD ANGLE REF CRJ 200 SRM 51-42-06 AND 51-42-36, INSTALLED LOWER THESHOLD ANGLE REF CRJ 200 SRM 51-42-06, REF CRJ 200 SRM 51-42-36, REF CRJ 200 SRM 51-42-21 & DWG 601R38303 REV AR. SEE CONTINUE CARD FOR MORE DETAIL. COMPLIED WITH TASK CARD 51-900-1003-SKY.
